Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 20, NWS Bismarck, ND

May 22, 20124 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at May 22, 2012, 8:40 PM CDT for 4 counties in North Dakota. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2012, 8:40 PM CDT (01:40 UTC)
Expired
May 22, 2012, 9:21 PM CDT
In force
41 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

Counties Dickey County, ND, LaMoure County, ND, Logan County, ND, McIntosh County, ND

The radar

The Aberdeen radar (KABR), 113 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 9:16 PM CDTHAIL 0.88Jud, NDFEW NICKEL SIZED BUT MOST PEA SIZED... AND HAIL COVERED GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 5:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.7 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1372 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1372 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1878 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

731 
WUUS53 KBIS 230140
SVRBIS
NDC021-045-047-051-230230-
/O.NEW.KBIS.SV.W.0020.120523T0140Z-120523T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
840 PM CDT TUE MAY 22 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DICKEY COUNTY IN SOUTHEAST NORTH DAKOTA
  WESTERN LAMOURE COUNTY IN SOUTHEAST NORTH DAKOTA
  SOUTHEASTERN LOGAN COUNTY IN SOUTHEAST NORTH DAKOTA
  NORTHEASTERN MCINTOSH COUNTY IN SOUTHEAST NORTH DAKOTA

* UNTIL 930 PM CDT.

* AT 835 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR LEHR...OR 56 MILES SOUTHWEST OF JAMESTOWN...
  AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FREDONIA...KULM...JUD...EDGELEY AND NORTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR EASTERN NORTH DAKOTA.

LAT...LON 4617 9947 4633 9958 4664 9881 4663 9868
      4624 9848
TIME...MOT...LOC 0140Z 245DEG 37KT 4630 9938
WIND...HAIL <50MPH 1.75IN

$$

SCHECK
4 follow-up statements
450 
WWUS53 KBIS 230158
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
858 PM CDT TUE MAY 22 2012

NDC021-045-047-051-230230-
/O.CON.KBIS.SV.W.0020.000000T0000Z-120523T0230Z/
DICKEY ND-LAMOURE ND-LOGAN ND-MCINTOSH ND-
858 PM CDT TUE MAY 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCINTOSH...SOUTHEASTERN LOGAN...WESTERN LAMOURE AND NORTHWESTERN
DICKEY COUNTIES UNTIL 930 PM CDT...

AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL.  THIS
STORM WAS LOCATED 5 MILES WEST OF FREDONIA...OR 45 MILES SOUTHWEST OF
JAMESTOWN...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  KULM...JUD...EDGELEY AND NORTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL BIGGER THAN 
GOLFBALL SIZE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY 
AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4619 9925 4644 9931 4664 9882 4663 9868
      4624 9848
TIME...MOT...LOC 0158Z 245DEG 37KT 4638 9913
WIND...HAIL <50MPH 1.75IN

$$

SCHECK
508 
WWUS53 KBIS 230209
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
909 PM CDT TUE MAY 22 2012

NDC021-045-047-051-230230-
/O.CON.KBIS.SV.W.0020.000000T0000Z-120523T0230Z/
DICKEY ND-LAMOURE ND-LOGAN ND-MCINTOSH ND-
909 PM CDT TUE MAY 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
MCINTOSH...SOUTHEASTERN LOGAN...WESTERN LAMOURE AND NORTHWESTERN
DICKEY COUNTIES UNTIL 930 PM CDT...

AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 8 MILES
NORTHEAST OF FREDONIA...OR 37 MILES SOUTH OF JAMESTOWN...MOVING
NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  JUD...EDGELEY AND NORTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4651 9914 4664 9883 4663 9868 4624 9848
      4620 9902 4621 9906
TIME...MOT...LOC 0209Z 245DEG 37KT 4642 9898
WIND...HAIL 60MPH 1.75IN

$$

SCHECK
718 
WWUS53 KBIS 230216
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
916 PM CDT TUE MAY 22 2012

NDC021-047-051-230226-
/O.CAN.KBIS.SV.W.0020.000000T0000Z-120523T0230Z/
DICKEY ND-LOGAN ND-MCINTOSH ND-
916 PM CDT TUE MAY 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCINTOSH...
SOUTHEASTERN LOGAN AND NORTHWESTERN DICKEY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

LAT...LON 4629 9852 4631 9900 4653 9904 4664 9884
      4663 9868
TIME...MOT...LOC 0216Z 245DEG 37KT 4645 9888

$$

NDC045-230230-
/O.CON.KBIS.SV.W.0020.000000T0000Z-120523T0230Z/
LAMOURE ND-
916 PM CDT TUE MAY 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
LAMOURE COUNTY UNTIL 930 PM CDT...

AT 911 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
SOUTH OF JUD...OR 35 MILES SOUTH OF JAMESTOWN...MOVING NORTHEAST AT
45 MPH.

LOCATIONS IMPACTED INCLUDE...
  JUD...EDGELEY AND NORTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT
701-223-4582.

&&

LAT...LON 4629 9852 4631 9900 4653 9904 4664 9884
      4663 9868
TIME...MOT...LOC 0216Z 245DEG 37KT 4645 9888
WIND...HAIL 60MPH 1.75IN

$$

SCHECK
833 
WWUS53 KBIS 230221
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
921 PM CDT TUE MAY 22 2012

NDC045-230230-
/O.CAN.KBIS.SV.W.0020.000000T0000Z-120523T0230Z/
LAMOURE ND-
921 PM CDT TUE MAY 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LAMOURE COUNTY HAS 
BEEN REISSUED...

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTIONS OF 
LAMOURE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT 
WEDNESDAY.

LAT...LON 4629 9852 4631 9900 4653 9904 4664 9884
      4663 9868
TIME...MOT...LOC 0220Z 245DEG 37KT 4646 9882

$$

SCHECK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 7:03 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, May 22, 7:03 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
703 PM CDT TUE MAY 22 2012

.DISCUSSION...JUST REMOVED WILLIAMS/DIVIDE COUNTIES FROM TORNADO
WATCH. BRIEF CLEARING BEHIND FRONT IN NORTHWEST ND...HOWEVER
ANOTHER AREA OF CLOUDS AND SHRA/TSRA APPROACHING SOUTHWEST ND FROM
MONTANA SUPPORTED BY LEFT EXIT REGION OF H25 90KT JET STREAK.
THIS AREA OF ACTIVITY IS EXPECTED TO BE NON-SEVERE OVER SW
ND...SEE SPC MESOSCALE DISCUSSION FOR ADDITIONAL DETAILS.
OTHERWISE TORNADO WATCH REMAINS IN EFFECT FOR MUCH OF NORTHERN AND
CENTRAL ND THROUGH 11 PM CDT AND SEVERE THUNDERSTORM WATCH IN
EFFECT UNTIL 1 AM CDT FOR SOUTHEASTERN CWA. MAIN ACTIVITY THUS FAR
HAS BEEN IN NORTHWEST AREAS...INCLUDING A TORNADO WARNING EARLIER ON
CELL IN MOUNTRAIL COUNTY. BEST INSTABILITY AND SHEAR REMAIN ALONG
AND AHEAD OF LOW PRESSURE SYSTEM/FRONTAL BOUNDARY SO RISK OF
SEVERE/TORNADIC STORMS CONTINUES ACROSS THE WATCH AREAS. WILL
UPDATE GRIDS SHORTLY TO ACCOUNT FOR LATEST TRENDS WITH SOME MINOR
TWEAKS TO POPS.
&&

.AVIATION...MAINLY VFR CONDITIONS EXPECTED BUT CONVECTION NEAR TAF
LOCATIONS COULD LEAD TO BRIEF MVFR CONDITIONS THIS EVENING. HAVE
CONTINUED TEMPO GROUPS FOR THUNDERSTORMS NEAR MINOT AND NEAR
JAMESTOWN LATER THIS EVENING. WINDS HAVE SHIFTED FROM THE WEST AT
WILLISTON. AS THE LOW PRESSURE SYSTEM CONTINUES EASTWARD...THE
REMAINING LOCATIONS WILL ALSO SEE WINDS SHIFT TO THE WEST THROUGH
WEDNESDAY AFTERNOON.
&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

JNS
Hazardous weather outlook, May 22, 4:50 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM CDT TUE MAY 22 2012

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-232200-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
450 PM CDT TUE MAY 22 2012 /350 PM MDT TUE MAY 22 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO
TUESDAY EVENING FROM NORTHWEST NORTH DAKOTA...INCLUDING DIVIDE AND
WILLIAMS COUNTIES THROUGH NORTH CENTRAL...CENTRAL AND EASTERN
PORTIONS OF THE STATE.

THE THREAT FOR SEVERE THUNDERSTORMS WILL BE LOW ACROSS SOUTHWESTERN
NORTH DAKOTA.

THE MAIN SEVERE WEATHER THREATS ARE LARGE HAIL...STRONG WIND
GUSTS GREATER THAN 60 MPH AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY REPORTS OF SEVERE WEATHER OR STORM DAMAGE TO THE
NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582.

JNS

In the hours before

Local storm report, May 22, 8:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
805 PM CDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             2 SSE LEHR              46.25N  99.34W
05/22/2012  E1.75 INCH       MCINTOSH           ND   LAW ENFORCEMENT

            HAIL DAMAGED VEHICLES AND ONGOING AT TIME OF CALL

&&

MMATHEWS
Local storm report, May 22, 8:15 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
815 PM CDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             4 SE LANSFORD           48.59N 101.31W
05/22/2012  E1.00 INCH       BOTTINEAU          ND   STORM CHASER

&&

KSIMOSKO
Local storm report, May 22, 8:22 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
822 PM CDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             MAXBASS                 48.72N 101.14W
05/22/2012  E0.75 INCH       BOTTINEAU          ND   TRAINED SPOTTER

            HAIL OCCURRING AT THE TIME OF CALL...

&&

KSIMOSKO
Special weather statement, May 22, 8:24 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
824 PM CDT TUE MAY 22 2012

NDZ004-230230-
BOTTINEAU-
824 PM CDT TUE MAY 22 2012

...SPECIAL WEATHER STATEMENT...

AT 824 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL BOTTINEAU COUNTY...MOVING NORTHEAST
AT 30 MPH.

FUNNEL CLOUDS...NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

SIMOSKO
Local storm report, May 22, 8:28 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
828 PM CDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0813 PM     HAIL             WISHEK                  46.26N  99.56W
05/22/2012  M1.00 INCH       MCINTOSH           ND   TRAINED SPOTTER

            SMALL AMOUNT OF 1 INCH HAIL

&&

MMATHEWS
Local storm report, May 22, 8:38 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
838 PM CDT TUE MAY 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             5 N GACKLE              46.70N  99.14W
05/22/2012  E1.25 INCH       STUTSMAN           ND   LAW ENFORCEMENT

&&

AYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:19 PM CDTSevere Thunderstorm WarningBISDickey, LaMoure, Logan, McIntosh56 min
May 22, 8:03 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman42 min
May 22, 8:09 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman36 min
May 22, 8:12 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, McIntosh33 min
May 22, 8:41 PM CDTSevere Thunderstorm WarningBISLaMoure, Logan, Stutsman49 min
May 22, 8:42 PM CDTSevere Thunderstorm WarningBISBottineau33 min
May 22, 9:02 PM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman28 min
May 22, 9:19 PM CDTSevere Thunderstorm WarningBISLaMoure, Stutsman56 min
May 22, 9:26 PM CDTTornado WarningBISLaMoure, Stutsman13 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.